Why Do Antihistamines Make You Drowsy?

Answer

Antihistamines are medications specifically made to block the release of histamine in the body. Antihistamines make you drowsy because they contain an ingredient known as diphenhydramine which is responsible for making the body tired.
Q&A Related to "Why Do Antihistamines Make You Drowsy"
Newer antihistamines that do not cause drowsiness or pass the blood-brain barrier.include the following: loratidine(Claritin.cetirizine(Zyrtec)fexofenadine(Allegra)Desloratadine(Clarinex
http://wiki.answers.com/Q/What_antihistamines_do_n...
Only 20-25% of antihistamine users experience drowsiness or altered reaction
http://www.chacha.com/question/why-do-antihistamin...
Not Medical Advice: Antihistamine neutralize or inhibit the effect of histamine in the body. It may cause drowsiness as a side effect.
http://www.kgbanswers.com/why-does-an-antihistamin...
because they contain sedating drugs that make you feel sleepy.
http://answers.yahoo.com/question/index?qid=200704...
Explore this Topic
It is not a good idea to drink alcohol while on Cfdinir or other antibiotics. Mixing the two can result in an upset stomach or drowsiness. It can also increase ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com